While I am not on that medication, when I took methotrexate for my RA I use to have to sleep on an ice pack to combat the feverish sweats I had nightly. I would wake up every few hours to change the packs when they grew hot. It was a misery.
Have you talked to the docs to see what other medications are available to treat your condition? Sometimes another drug will not have the same side effects and, with luck, you may find something on which you experience no ill effects at all.
The best advice I can give you is to go to your doctors, explain how much worse the meds are making your quality of life and ask that something else be tried. Please let us know what happens and how you are doing. You are not alone and people here do understand what you are going through.
I have had orbital myositis since 1992 (of course no dr had any ideal back then what i had). I have been on prednisone for 9 months now. They have moved my dose up and down trying to get it under control. Tomarrow I am starting on Methotrexate. I am worried about the side effect of this new medicine. If anyone that has taken it can tell me the side effects they delt with I would sure appreciate it. I to have felt very alone for years. No one seems to understand how bad the headaches and pain in the eye can be.
I've been on prednisone for 3 years. Tried methotrexate, azathioprine, and now myclophenate. Nothing seems to work accept prednisone. I've even taken 1000mg at once
Hi Montypie! I am sorry you have struggled with this disease. I have been commenting to let others know about The Myositis Association website. I also plan to start a Facebook group since it was so hard for me to connect with others. I take methotrexate which was just added a month ago. I understand that it is scary to think about side effects. Sleep is nearly unheard of... I have intentions but lay down and can't fall asleep. I hope to hear back.